Help what do I do?

Tagged: 

Viewing 1 reply thread
  • Author
    Posts
    • #110695
      ohheymyguy
      Participant

      I am a 17 year old guy in his final year of VCE (high pressure with ADHD? Always fun) and I am constantly tired. It ranges from tired-sleepy-exhausted. I’m never comfortable and I always have no energy.

      I am currently taking 40mg Ritalin La along with 40mg of Prozac in the morning, and 20mg Ritalin at 4pm.

      What should I do? Everyday feels like eternity and I’m in a rural area so I have to wait weeks before I can see my psychiatrist again and I’ve spoken to an ADHD coach once.

    • #112059
      Bernise
      Participant

      Thats so good of you that you’re going to see a psychiatrist! I could give lots of advice but I don’t know your situation well.. If you can, talk to a coach. Maybe the one you talked to before? Also, being so tired.. I so know how you feel! I really need to learn (been trying for 5 years now haha) to take good care of myself. Don’t rely on medicine, its only there to help you think clearly and focus.. Not to replace your energy. Maybe take a step back and take a break for a while and figure out where your energy is being drained? Haha here I go giving advice again.. Well, hope you finf what you need!

Viewing 1 reply thread

You must be logged in to reply to this topic.